# SDR ABXA9500299

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 5913433501
- Condition: Gouged
- Location: Ws 111.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 91-22-07, ASB 32-244, FOUND RIGHT MAIN LANDING GEAR OUTBOARD DOOR HINGE DEEPLY GOUGED.  REPLACE DOOR HINGE IAW DC-9 SRM 51-30-2 AND 51-30-5.
